# SDR DHL2003809009

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE.  LUBED MAIN CABIN DOOR MECHANISM.  OPS CHECKED GOOD PER 52-11-1.
